American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C75) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Samuel L. Krushkal. The Green function of Teichm\"uller spaces with applications . Bull. Amer. Math. Soc. 27 (1992) 143-147. MR 1142683.
Abstract, references, and article information   
View Article: PDF

[2] Curt McMullen. Riemann surfaces and the geometrization of 3-manifolds . Bull. Amer. Math. Soc. 27 (1992) 207-216. MR 1153266.
Abstract, references, and article information   
View Article: PDF

[3] Y. J. Leung and G. Schober. The simple-zero conjecture for support points in $\Sigma$. Bull. Amer. Math. Soc. 19 (1988) 439-440. MR 956597.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1